# SDR USAA040480

- Difficulty date: August 6, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg Beam
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CORRODED 1 INCH IN DIAMETER, TWO EACH, RSS 202 ON MAIN LANDING GEAR BEAM.  REMOVED AND REPLACED FITTING, DRILLED AND REAMED AS REQUIRED PER AMM 57-15-00.  (M)
